×

Oscillation criteria of second-order dynamic equations with damping on time scales. (English) Zbl 1474.34635

Summary: Using functions in some function classes and a generalized Riccati technique, we establish Kamenev-type oscillation criteria for second-order dynamic equations with damping on time scales of the form \((r(t)(x^{\Delta}(t))^\gamma)^{\Delta} + p(t)(x^{\Delta}(t)^\gamma) + f(t, x(g(t))) = 0\). Two examples are included to show the significance of the results.

MSC:

34N05 Dynamic equations on time scales or measure chains
34K11 Oscillation theory of functional-differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Hilger, S., Ein maßkettenkalkül mit anwendung auf zentrumsmannigfaltigkeiten [Ph.D. thesis] (1988), Universität Würzburg · Zbl 0695.34001
[2] Hilger, S., Analysis on measure chains—a unified approach to continuous and discrete calculus, Results in Mathematics. Resultate der Mathematik, 18, 1-2, 18-56 (1990) · Zbl 0722.39001 · doi:10.1007/BF03323153
[3] Agarwal, R. P.; Bohner, M., Basic calculus on time scales and some of its applications, Results in Mathematics. Resultate der Mathematik, 35, 1-2, 3-22 (1999) · Zbl 0927.39003 · doi:10.1007/BF03322019
[4] Agarwal, R. P.; Bohner, M.; O’Regan, D.; Peterson, A., Dynamic equations on time scales: a survey, Journal of Computational and Applied Mathematics, 141, 1-2, 1-26 (2002) · Zbl 1020.39008 · doi:10.1016/S0377-0427(01)00432-0
[5] Bohner, M.; Peterson, A., Dynamic Equations on Time Scales: An Introduction with Applications (2001), Boston, Mass, USA: Birkhäuser, Boston, Mass, USA · Zbl 0978.39001 · doi:10.1007/978-1-4612-0201-1
[6] Bohner, M.; Peterson, A., Advances in Dynamic Equations on Time Scales (2003), Boston, Mass, USA: Birkhäuser, Boston, Mass, USA · Zbl 1025.34001 · doi:10.1007/978-0-8176-8230-9
[7] Del Medico, A.; Kong, Q. K., Kamenev-type and interval oscillation criteria for second-order linear differential equations on a measure chain, Journal of Mathematical Analysis and Applications, 294, 2, 621-643 (2004) · Zbl 1056.34050 · doi:10.1016/j.jmaa.2004.02.040
[8] Del Medico, A.; Kong, Q. K., New Kamenev-type oscillation criteria for second-order differential equations on a measure chain, Computers & Mathematics with Applications, 50, 8-9, 1211-1230 (2005) · Zbl 1085.39014 · doi:10.1016/j.camwa.2005.07.002
[9] Došlý, O.; Hilger, S., A necessary and sufficient condition for oscillation of the Sturm-Liouville dynamic equation on time scales, Journal of Computational and Applied Mathematics, 141, 1-2, 147-158 (2002) · Zbl 1009.34033 · doi:10.1016/S0377-0427(01)00442-3
[10] Huang, H.; Wang, Q.-R., Oscillation of second-order nonlinear dynamic equations on time scales, Dynamic Systems and Applications, 17, 3-4, 551-570 (2008) · Zbl 1202.34067
[11] Qiu, Y.-C.; Wang, Q.-R., Kamenev-type oscillation criteria of second-order nonlinear dynamic equations on time scales, Discrete Dynamics in Nature and Society, 2013 (2013) · Zbl 1264.34013 · doi:10.1155/2013/315158
[12] Saker, S. H., Oscillation of second-order nonlinear neutral delay dynamic equations on time scales, Journal of Computational and Applied Mathematics, 187, 2, 123-141 (2006) · Zbl 1097.39003 · doi:10.1016/j.cam.2005.03.039
[13] Saker, S. H.; Agarwal, R. P.; O’Regan, D., Oscillation of second-order damped dynamic equations on time scales, Journal of Mathematical Analysis and Applications, 330, 2, 1317-1337 (2007) · Zbl 1128.34022 · doi:10.1016/j.jmaa.2006.06.103
[14] Şenel, M. T., Kamenev-type oscillation criteria for the second-order nonlinear dynamic equations with damping on time scales, Abstract and Applied Analysis, 2012 (2012) · Zbl 1246.34090 · doi:10.1155/2012/253107
[15] Wang, Q.-R., Oscillation criteria for nonlinear second order damped differential equations, Acta Mathematica Hungarica, 102, 1-2, 117-139 (2004) · Zbl 1052.34040 · doi:10.1023/B:AMHU.0000023211.53752.03
[16] Wang, Q.-R., Interval criteria for oscillation of certain second order nonlinear differential equations, Dynamics of Continuous, Discrete & Impulsive Systems A, 12, 6, 769-781 (2005) · Zbl 1087.34015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.